Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Diagnosed with interstitial cystitis, sharp burning near pee hole stopped after getting off depo provera. Was depo provera causing this?

Hi, My name is Amber and I have been on the depo-provera shot now for about a year and a half. I have been diagnosed with a bladder disease called interstatial cycstitus. It has a lot to do with what I eat and drink they said so I put my self on a strict diet and I still had pain for a year and a half now.... Its a sharp burning pain close to the outside of my pee hole. They perscribed lidocaine for topical relieve. I am now two weeks late for my depo shot and I have been pain free since....Is it possible that the depo-shot was making me hurt in that area? Help!!
Asked On : Wed, 3 Oct 2012
Answers:  0 Views:  308 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor